# SDR RAIA990816

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 1746D000001
- Condition: Failed
- Location: Right
- Part time: 727 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7789 - JFK - RIGHT DUCT OVERTEMP.  MAINTENANCE REPLACED RIGHT COLD AIR UNIT.  (M)
